# SDR ASAA2018041324247

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 42,415 hours, 12,641 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 11454C
- Condition: Faulted
- Location: Window Heat
- Part time: 62,172 hours, 35,654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ILLUMINATED DURING CLIMB THROUGH FL220.  PERFORMED QRH,  WAITED 5 MINUTES WITH RIGHT WINDOW SIDE HEAT OFF, THEN TURNED BACK ON,  OVERHEAT ILLUMINATED AGAIN IMMEDIATELY.  ACFT GROUNDED.  PERFORMED WINDOW HEAT CONTROL UNIT BITE IAW FIM 30-41 TASK 801,  FAULTED WHCU.  PRECAUTIONARALLY CHECKED RESISTANCE OF WINDOW HEATING ELEMENT AND SENSOR IAW FIM 30-41 TASK 809 AND 30-41 TASK 811,  BOTH ARE WITHIN LIMITS.  REMOVED WHCU IAW AMM 30-41-000-801. INSTALLED WHCU IAW AMM 30-41-11-400-801.  PERFORMED WHCU INSTALLATION TEST,  TESTED GOOD.  PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST IAW AMM 30-41-11-710-801, TEST PASSED.
